# SDR SIMA200212102

- Difficulty date: April 18, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON SERVICE DOOR CENTER SILL.  REMOVED CORROSION BY BLENDING.  FABRICATED A REPAIR DOUBLER.  REPAIRED IAW EMB GST-1246/02, ITEM 4 AND STANDARD SRM PRACTICES.  (M)
